I take 40mgs Benazapril and 25Mgs Hydroclorthiazide & my BP is around 80/40.
That is incredibly low, recheck it to confirm that reading (standing and seated). See your doctor as soon as possible or phone the medical practice (where you see the prescribing doctor) for advice on how to proceed. Do not attempt to operate a motor vehicle, get someone to drive you.
I feel it is important to state, that I believe, that this is something that should not wait and requires professional advice.
This is prety low. Are you symptomatic? Dizziness, especially upon standing, lightheadedness? Palpitations or rapid heart rate? Anything like that? I would not take it until you speak to your Drs office. Be sure that you are drinking plenty of fluids, especially water. Hydrochlorothiazide is a diuretic and if it pulls off more fluid than is being replaced, blood volume can drop leading to low B/P.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2014 • 1 answer
Posted 31 Jan 2015 • 1 answer
Posted 26 Mar 2015 • 1 answer
Posted 2 Jun 2015 • 2 answers
Posted 7 Apr 2016 • 1 answer